Discussions that mention zoloft

Depression board


Hi there,

I am new to this site and wanted to ask a question. I had been on Zoloft (100mg) and Buspar (5mg) for 10 years and recently fell back into depression after resigning from my job.

My doctor took me off buspar and added Wellbutrin XL to the Zoloft. I could not tolerate the Wellbutrin after 8 days so my doctor took me off it and upped my Zoloft by 50mg.

I now take 150mg of Zoloft in the morning and 15mg of Restoril for sleeping at night. I have been on the new Zoloft dosage for 21 days as of today and it does not seem to have upped my mood. I have been on the Restoril for 8 days. I seem to get anxiety after eating. Like tingles in my hands and feet feelings.

I feel like I have more energy but I still get sad when I see others out Christmas shopping and such and I feel so lousy.

I have books and tapes but I am still feeling negative and having negative thoughts.

Please help.... :confused:
[FONT=Fixedsys]{{{ZoloftMan}}}}

Just a little hug to help you make it thru all of this.

Monday you need to contact the Dr and present him/her with a list of symptoms and questions.. Write em all down! The depression returning is probably a situational thing with the job, but you cant be sure so maybe your meds do need somemore tinkering. Have you looked up all the side effects that you could be experiencing from the restoril and the zoloft? Might be a good idea to maybe reasure yourself that what is going on might be a side effect that will go away in time.

I am with you on seeing everyone getting all the things done.. I ended up having to have surgury last Wed to remove a tumor from the right side of my face... and now I generally feel like crap.. no energy and I still need to make fudge .. candies and pumpkin rolls and cookies.. and it maynot get done. But just remember everyone woudld just as soon have you healthy and rested than strung out and miserable!![/FONT]
{{{{ huggsies }}}}

Thanks Huggies.

Restirol does have the side effect of anxiety on the Rx form. Maybe that's it.
I am have had some waves over the last week of feeling good so I guess the higher dosage of Zoloft is working. Maybe it's also causing some anxiety as
well as I start into my 3rd week on taking the higher dosage.

Let's keep in touch.

Sorry to hear about your surgery.

Thanks again,
Aaron